# SDR 2021FA0000121

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: General aviation
- Aircraft: N4911X
- Make and model: Robsin R44
- Aircraft serial: 1675
- Aircraft time: 5,053 hours, 1,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 513410112396
- Part serial: 51342030112396
- Condition: Locked
- Location: Pilot Seat
- Part time: 674 hours, 1,947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MULTIPLE TIMES DURING MULTIPLE FLIGHTS, PILOTS 5 POINT HARNESS WOULD LOCK UP AND NOT RELEASE, NOT ALLOWING THE PILOT TO ACCESS FORWARD CONTROLS.
